# SDR AALA20011937

- Difficulty date: October 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED STATION 682-691 26R.  REMOVED CORRODED STRINGER REPLACED PER ECO11697.  (M)
